MATHEMATICA BOHEMICA, Vol. 120, No. 3, pp. 325-335, 1995

Isotopic invariants of natural planar ternary rings

Dalibor Klucky

Prirodovedecka fakulta Univerzity Palackeho, Trida Svobody 26, 771 46 Olomouc, Czech Republic

Abstract: In the paper the invariant (geometrical) character of some properties of natural planar ternary rings is shown by using isotopic transformations.

Keywords: planar ternary ring, natural planar ternary ring, isotopy of planar ternary rings

Classification (MSC91): 20N10, 51A25

Full text of the article:

[Previous Article] [Contents of this Number] [Journals Homepage]